MAUDE Adverse Event Report: CARDINAL HEALTH 1710H KENDALL 1 PR/PK 10 PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 1710H KENDALL 1 PR/PK 10 PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 40000006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the team in pacemaker attached a pair of defibrillator pads to their patient and without the patient moving, or any shocking by the defibrillator, the wire disconnected from the pads.There was no patient harm.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or nonconformances initiated with this lot code.A sample was not received for the investigation.Because a sample was not returned, no physical product examination was possible to evaluate the wire connection and properties of the electrode; therefore, the reported condition could not be confirmed at this time.Without a sample that displays the reported condition or a sample in which the reported condition can be duplicated, the root cause cannot be positively attributed to a product design or manufacturing problem.Current manufacturing practices require production to be sampled and inspected through a series of functional and visual testing based on valid acceptable quality limit sampling plans to ensure connectivity and shock delivery.The testing performed for this product lot was within specification.Since this complaint is unconfirmed, no complaint trend exists, and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.This complaint will be recorded for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or nonconformances initiated with this lot code.The sample provided with this complaint consisted of an opened pouch containing a single aed defib pad attached to the gray wire and no defib pad attached to the white wire.The returned sample was visually inspected, and it was confirmed that the defib pad had become detached from the wire.The investigation involved a review of the supplier documentation for the wire lot used, simulated use testing, complaint, and product history.It was determined that the aed defib pad would require an atypical amount of force, exceeding the products specifications, for the defib pad to be detached and therefore, was not a manufacturing related failure.A specific root cause for the occurrence cannot be identified.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be recorded for tracking and trending purposes.

Brand Name
1710H KENDALL 1 PR/PK 10 PR/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13791941
Report Number9681860-2022-00528
Device Sequence Number19283886
Product Code MKJ
UDI-Device Identifier20192253017745
UDI-Public20192253017745
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model Number40000006
Device Catalogue Number40000006
Device Lot Number123534X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
03/11/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/12/2022
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown